# SDR GTIA20130329614

- Difficulty date: March 29, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 11,727 hours, 5,496 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: False Activation
- Location: R1 Door Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE LIGHT FLASHING WITH SLIDE CLOSED.  REPLACED SLIDE WARNING CAPSULE & CONTROL UNIT IAW MM.  PRESSURE ACCUMULATOR, COULD NOT DUPLICATE IN FLT WARNINGS.
